# SDR YENA20090904109

- Difficulty date: September 4, 2009
- Submitted: September 7, 2009
- Operation: Air carrier
- Aircraft: N281JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000103
- Aircraft time: 5,869 hours, 3,352 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLT 63 JFK-JFK AFTER ROTATION, A STRONG ODOR WAS SMELLED IN THE COCKPIT.  PERFORMED SMOKE AND ABNORMAL SMELL IN THE CABIN AND COCKPIT INSPECT CHECK IAW AMM 21-20-00-810-801-A.  RAN BOTH ENG AND APU NO DEFECT NOTED.
